English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15296035      Online Users : 184
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16410

Title: A Generalization of Two Q-Identities of Andrews
Authors: Chen, Kuo-Jye;Srivastava, H. M.
Contributors: 數學系
Keywords: q-identities;Rogers-Ramanujan identities;Schur's identity;Fibonacci numbers;Gaussian polynomials;Rational functions
Date: 2001-08
Issue Date: 2013-05-06T03:25:33Z
Publisher: Elsevier
Abstract: The main object of the present paper is to give a unification (and generalization) of two interesting q-identities which were proven recently by George E. Andrews. Some related results involving the Fibonacci numbers are also considered.
Relation: Journal of the Combinatorial Theory, Series A, 95(2): 381-386
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML314View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback